# SDR FDEA201403230549

- Difficulty date: March 23, 2014
- Submitted: April 23, 2014
- Operation: Air carrier
- Aircraft: N794FD
- Make and model: Boeing 757222
- Aircraft serial: 26701
- Aircraft time: 67,032 hours, 23,649 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 146N852247
- Condition: Corroded
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY DOOR LOWER SILL BS 1380 - 1440 CORRODED AROUND SCREW HOLES.  CORROSION REMOVED IAW SRM 51-40-05 REV 111.  REPAIR CLASSIFIED MAJOR PER GMM 6-2-100.
